Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4250
Title: Heegaard Reducing Spheres for the 3-Sphere
Authors: Scharlemann, Martin
Issue Date: 2001
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Martin Scharlemann, "Heegaard reducing spheres for the 3-sphere", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 32 (2001) suppl.1, pp. 397–410.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
32 suppl. 1 (2001)
Abstract: There is a natural way of indexing the difference between two collections of reducing spheres for the standard genus g Heegard splitting of S3. Any two collections are related by a sequence of collections, any two of which differ by low index, hence in a simple way.
URI: http://hdl.handle.net/10077/4250
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.32 (2001) s1

Files in This Item:
File Description SizeFormat 
ScharlemannRendMat32s.pdf131.11 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

851
checked on Oct 15, 2018

Download(s)

299
checked on Oct 15, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.